Journal of Symbolic Logic

Degrees of rigidity for Souslin trees

Gunter Fuchs and Joel David Hamkins

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate various strong notions of rigidity for Souslin trees, separating them under ♢ into a hierarchy. Applying our methods to the automorphism tower problem in group theory, we show under ♢ that there is a group whose automorphism tower is highly malleable by forcing.

Article information

Source
J. Symbolic Logic, Volume 74, Issue 2 (2009), 423-454.

Dates
First available in Project Euclid: 2 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1243948321

Digital Object Identifier
doi:10.2178/jsl/1243948321

Mathematical Reviews number (MathSciNet)
MR2518565

Zentralblatt MATH identifier
1179.03043

Subjects
Primary: 03E05: Other combinatorial set theory

Keywords
Rigid Souslin trees diamond automorphism tower

Citation

Fuchs, Gunter; Hamkins, Joel David. Degrees of rigidity for Souslin trees. J. Symbolic Logic 74 (2009), no. 2, 423--454. doi:10.2178/jsl/1243948321. https://projecteuclid.org/euclid.jsl/1243948321


Export citation